MAUDE Adverse Event Report: COVIDIEN 250E NDL 22 X 3/4 A; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN 250E NDL 22 X 3/4 A; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881250248
Medical Device Problem Codes Fitting Problem (2183); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Needle Stick/Puncture (2462)
Date of Event 09/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that when they opened the box, many of the needles don't attach to syringe in a way that, the cap can stay on.It¿s like the needle threads are too deep for the cap to be re-applied.The customer further stated that this isn't good, as they carry euthanasia solution to a pet or vaccines, etc.There was no patient injury reported.
 
Additional Manufacturer Narrative
Please disregard this report number (1017768-2020-00874).Further information provided by the customer stated the issue is with the needle assembly not sitting correctly in the sheath.When they remove the short end of the cartridge and screw the covered needle onto the syringe, many times the needle cover will no longer lock onto the needle and it falls off.
 
Event or Problem Description
The customer reported that when they opened the box, many of the needles don't attach to syringe in a way that, the cap can stay on.It¿s like the needle threads are too deep for the cap to be re-applied.The customer further stated that this isn't good, as they carry euthanasia solution to a pet or vaccines, etc.There was no patient injury reported.Additional information was provided by the customer and it was stated that when they try to attach the needle onto the syringe, the plastic hub of the needle is not properly attaching to the syringe.The hub of the needle is not long enough to attach onto the syringe.The customer further stated that if they give extra pressure and twist the needle onto the syringe, the cap won¿t stay on and the technician have stuck themselves with the clean needle.There was no medical intervention or treatment required.
 
Additional Manufacturer Narrative
Section b5 has been updated to include additional information.Section b6 patient code has been updated to include the clean needle stick injury.Section b6 device code has been corrected, based on the additional information provided by the customer.

Brand Name
250E NDL 22 X 3/4 A
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key10610170
Report Number1017768-2020-00874
Device Sequence Number3885837
Product Code FMI
UDI-Device Identifier20884521006222
UDI-Public20884521006222
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881250248
Device Catalogue Number8881250248
Device Lot Number011145
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer09/29/2020
09/29/2020
Initial Report FDA Received Date09/30/2020
Supplement Report FDA Received Date10/07/2020
10/09/2020
Patient Sequence Number1